| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: TOPROL-XL SIDE EFFECTS
Re: TOPROL-XL SIDE EFFECTS
[ Back to Messages
Posted by Annette
on September 17, 2000 at 09:54:44:
In Reply to: TOPROL-XL SIDE EFFECTS posted by Robbie Roy on September 07, 2000 at 06:49:33:
: I am a 40 year old female who has been prescribed Toprol XL 100 mg once a day since my stent placement last month. I also take Lipitor 40 mg. once a day. I was prepared for the sleepless nights and fatigue associated with beta blockers, however, I have had vision problems since being on these medications. I can't seem to focus when I wake up in the morning, but it does get better as the day progresses. My eyes are also extrememly sensitive to the light. I am also having "twinges" of pain in my chest since the stent placement, but nothing like the pain I had before the stent was placed. I have 2 blockages remaining that I'm somewhat concerned about - a 50% blockage in one artery, and a 70% blockage in another one. The doc doesn't seem too concerned with these, he says they can be controlled with my meds. It makes me nervous, though. Anyone out there with any comments or suggestions?
Robbie: I don't know anything about stent, but I am taking Topro-XL 50 mg for MVP. You are the only person I've read that said anything about this medication. I have taken it for a couple of years now. I have had no problems with any side effects. I have taken other Beta Blockers in the past, but had problems with fatigue and felt like I was really "out of it". I recently was given Prozac for depression on a short term and the two together gave me problems with MORE PVCs instead of less. Maybe it's because you're taken it with Lipitor which I know nothing about. What does your doctor say about these problems?
All times are GMT -7. The time now is 09:45 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!